Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness and joint ache while on Sandoz?

for years I was on the generic triamterene/hydrochloro thiazide from mylan 25-37. I did fine on the med. Then all of a sudden caremark sends me the generic from sandoz. about a 3months i have been taking the sandoz I get light headed spells and ache in my joints. It is the only change in meds for a long time. Do you think the new bp cap may be causing the lightheadness?
Wed, 28 Feb 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Well, you are taking the same generic so I don't believe that your symptoms came due to the change in company production. The therapy with this drug can have side effects from long term usage. I'm thinking in your case about the level of uric acid (which can be increased from long term use and can cause joints to ache).

But you have to make some analyses of this. And about your lightheadedness I think you may have some electrolyte changes in the blood (like potassium) So, I would suggest you meet your family doctor and evaluate the side effect of this drug and make some analyses.


Hope I have answered your query. Let me know if I can assist you further.

Regards, 
 Dr. Eniola Memishahi
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been taking 88mcg of synthroid for nine years after thyroid removal. Just recently I have been getting muscle and joint aches and some...